# SDR IPXA1M69494

- Difficulty date: September 21, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 49,650 hours, 12,452 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING L/E COMPT BEADED DOUBLER CRACKED AT XOS613.     REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS610-616 IAW SRM 57-40-02, REPAIR 9, FIG 203.
